# SDR 2007UALA00487

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 69,864 hours, 8,671 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER PIANO HINGE HAS PEELING PAINT AND SURFACE CORROSION (RUST) ON SEVERAL OF THE HINGE SEGMENTS. CLEANED UP SURFACE CORROSION (RUST) ON AFT CARGO DOOR UPPER PIANO HINGE. APPLIED CIC.  A/C RETURNED TO SERVICE.
